| Model Number |
DXW300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Flashers (1864); Blurred Vision (2137)
| Date of Event |
08/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section h3: product evaluation was not performed because the product has not been received.If product is received after initial closure, the pi and cp (if necessary) may be re-opened to complete the return investigation.The complaint issue reported could not be confirmed.Based on the complaint investigation results, the product was released within specifications.The complaint issue reported could not be confirmed and no product deficiency or product malfunction could be identified.No nonconformity report, documentation or labeling changes, and further escalations are required.Johnson & johnson surgical vision will continue to monitor these types of complaints all pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the preloaded toric intraocular lens (iol) was explanted from the left eye in a secondary procedure due to the patient experiencing worsened vision, starburst effects, cloudiness, and blurry near vision.A non-johnson & johnson iol was implanted as replacement.There was no patient injury and no additional surgical interventions were required.The patient is doing well post-operatively.No further information was provided.